Die verallgemeinerten Böschungsflächen.

H. Brauner

Mathematische Annalen (1961)

  • Volume: 143, page 431-439
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Brauner, H.. "Die verallgemeinerten Böschungsflächen.." Mathematische Annalen 143 (1961): 431-439. <http://eudml.org/doc/160868>.

author = {Brauner, H.},
journal = {Mathematische Annalen},
keywords = {differential geometric Euclidean spaces},
language = {ger},
pages = {431-439},
title = {Die verallgemeinerten Böschungsflächen.},
url = {http://eudml.org/doc/160868},
volume = {143},
year = {1961},

AU - Brauner, H.
TI - Die verallgemeinerten Böschungsflächen.
JO - Mathematische Annalen
PY - 1961
VL - 143
SP - 431
EP - 439
LA - ger
KW - differential geometric Euclidean spaces
UR - http://eudml.org/doc/160868
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.